# SDR UIEA2019030203427

- Difficulty date: March 1, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,560 hours, 16,845 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Boot
- Part number: 38842922
- Condition: Damaged
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU DID NOT START AFTER LANDING THREE ATTEMPTS. ( FOUND SURGE VALVE BOOT DAMAGED, REPLACED BOOT IAW AMM 49-53-01. OPS CHECK GOOD AND APU STARTED ON FIRST ATTEMPT.  )
